Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unsmoothable diffeomorphisms on higher dimensional manifolds


Author: Jenny Harrison
Journal: Proc. Amer. Math. Soc. 73 (1979), 249-255
MSC: Primary 57R50; Secondary 58F99
DOI: https://doi.org/10.1090/S0002-9939-1979-0516473-9
MathSciNet review: 516473
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of $ {C^r}$ diffeomorphisms not topologically conjugate to $ {C^s}$ diffeomorphisms $ (s > r)$ are constructed on manifolds of dimension $ \ne 1,4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R50, 58F99

Retrieve articles in all journals with MSC: 57R50, 58F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516473-9
Article copyright: © Copyright 1979 American Mathematical Society